# SDR AALA20140408014

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 44,568 hours, 17,835 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT MIA DCA, CREW REPORTED ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  PLACARDED ANTI-SKID SYS INOPERATIVE IAW MEL & REROUTED ACFT.  REPLACED ANTI-SKID CONTROLLER AT MIA ON 04/08/2014.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
